# SDR SWAA2023101309429

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 62,651 hours, 33,899 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL FORWARD UPPER STABILIZER TO BODY SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED LH HORIZONTAL FORWARD UPPER STABILIZER TO BODY SLIDING SEAL PER AMM 53-31-31
